# SDR UPS00831516

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, STA 25 LT FRAME CRACKED AT LONG 17L APPROX 1 INCH ABOVE SNUBBER ATTACH POINT.  REPAIRED PER SRM 53-2-0 FIG 2.
